Alert archive / Indiana / Tornado Warnings in 2015

Tornado Warning 31, NWS Louisville, KY

December 23, 2015Orange County, Washington County, Indiana

NWS Louisville, KY issued this tornado warning at Dec 23, 2015, 3:30 PM EST for Orange County, Washington County, Indiana. It was in force for 15 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2015, 3:30 PM EST (20:30 UTC)
Expired
Dec 23, 2015, 3:45 PM EST
In force
15 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 3:30 PM ESTTSTM WND DMG1 S Orleans, INPOWER LINES DOWN NEAR ORLEANS.
Dec 23, 3:30 PM ESTTSTM WND DMG1 S Orleans, INPOWER LINES DOWN NEAR HIGHWAY 37 NEAR ORLEANS. TREES DOWN ELSEWHERE IN THE COUNTY.
Dec 23, 3:34 PM ESTTSTM WND GST 503 Nw Hardinsburg, INRELAYED BY BROADCAST MEDIA.
Dec 23, 3:35 PM ESTTSTM WND DMG4 Se Chambersburg, INMINOR ROOF DAMAGE AND AN ALUMINUM CAR PORT LIFTED OFF ITS BASE.
Dec 23, 3:42 PM ESTTSTM WND DMG2 Se Hitchcock, INDOWNED TREES OFF HIGHWAY 60 NEAR SALEM. TIME ESTIMATED FROM RADAR. REPORT VIA SOCIAL MEDIA.
Dec 23, 3:45 PM ESTTSTM WND DMG2 W Salem, INMANY TREES DOWN IN THE COUNTY, ESPECIALLY ON HIGHWAY 56 NEAR THE SALEM AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:28 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

220 
WFUS53 KLMK 232030
TORLMK
INC117-175-232045-
/O.NEW.KLMK.TO.W.0031.151223T2030Z-151223T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 345 PM EST
    
* AT 330 PM EST...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  TORNADOES WERE LOCATED ALONG A LINE EXTENDING FROM NEAR PAOLI TO 7
  MILES NORTH OF ENGLISH...MOVING NORTHEAST AT 60 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THESE DANGEROUS STORMS WILL BE NEAR...
  SALEM AROUND 345 PM EST.

OTHER LOCATIONS IMPACTED BY THESE TORNADIC STORMS INCLUDE
PLATTSBURG...VALEENE...LIVONIA...KOSSUTH...MAHAN CROSSING...SYRIA...
REGO...CHAMBERSBURG...BROMER AND HITCHCOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3878 8607 3846 8608 3840 8648 3864 8648
      3869 8640 3869 8631 3873 8631 3874 8629
      3876 8629 3878 8623 3878 8621 3877 8621
      3878 8618 3876 8613 3877 8610 3878 8610
TIME...MOT...LOC 2030Z 242DEG 51KT 3859 8645 3845 8645 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RJS
1 follow-up statement
736 
WWUS53 KLMK 232045
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EST WED DEC 23 2015

INC117-175-232054-
/O.EXP.KLMK.TO.W.0031.000000T0000Z-151223T2045Z/
ORANGE IN-WASHINGTON IN-
345 PM EST WED DEC 23 2015

...THE TORNADO WARNING FOR EASTERN ORANGE AND WESTERN WASHINGTON
COUNTIES WILL EXPIRE AT 345 PM EST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF ORANGE
COUNTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. ANOTHER
WARNING HAS BEEN ISSUED FOR WASHINGTON COUNTY. REFER TO THAT PRODUCT
FOR ADDITIONAL INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR SOUTH CENTRAL
INDIANA.

LAT...LON 3878 8607 3846 8608 3840 8648 3864 8648
      3869 8640 3869 8631 3873 8631 3874 8629
      3876 8629 3878 8623 3878 8621 3877 8621
      3878 8618 3876 8613 3877 8610 3878 8610
TIME...MOT...LOC 2042Z 242DEG 51KT 3859 8645 3845 8645 

$$

RJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Dec 23, 2:56 PM EST, 34 minutes earlier.

Area forecast discussion, Dec 23, 2:56 PM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
256 PM EST WED DEC 23 2015

.SHORT TERM (Now through Thursday Night)...
Issued at 248 PM EST Wed Dec 23 2015

...Severe Thunderstorms With Damaging Winds and Tornadoes Late This
Afternoon into this Evening...

The synoptic pattern early this afternoon features a very amplified
ridge off the eastern seaboard, with a trough sliding into the
central CONUS.  Within this trough, a negatively-tilted shortwave/PV
anomaly was noted across portions of the Central Plains.  This will
slide into northeastern Canada through the period, helping to deepen
a surface low over the Upper Midwest and drag an associated cold
front through the Ohio Valley late tonight.

All focus is on the severe weather threat starting now in southern
IN, and likely to increase through the evening hours across the rest
of Kentucky. Despite virtually no breaks in the cloud cover,
temperatures have managed to climb into the mid and upper 60s across
the region. While a few locations may creep to 70 later this
afternoon/evening, think many areas will remain in the upper 60s.
Therefore, our destabilization will have to take place via low-level
moisture advection, which is ongoing across portions west TN.  Here,
dewpoints have risen into the mid 60s, which should advect northeast
into central KY this evening.  Therefore, despite limited insolation
today, think we will have enough to push SBCAPEs in the 300-700 J/kg
range, perhaps pushing 1000 J/kg across southern KY.

Low-level shear parameters are very impressive given good low-level
turning. Effective SRH values are in excess of 400 m2/s2 across
western TN/eastern AR. Therefore, any storm will have the ability to
rotate. The main complicating factor continues to be storm
mode/coverage, and the effect the current QLCS moving through
western KY/IL/IN will have on storm evolution this evening.  The
near term threat will come from this QLCS now pushing into southern
IN/northern KY. Damaging winds and a few weak tornadoes will be
possible with this activity as it pushes northeast.  There is some
question as to how far east into central KY this activity gets.  The
southern edge has recently slowed, thus do not expect it to cross
portions of central KY.

If indeed central KY remains in the clear from this first QLCS, then
attention will turn to the southwest.  Convection is beginning to
fill in across portions of western TN/eastern AR, where supercells
have begun to develop over the past hour or so within the exit
region of a 110-knot upper-level jet streak.  This activity should
rapidly push northeast into south-central KY this evening. Storm
mode with this round is a bit in question, but semi-discrete
supercells will be possible especially in areas west of I-65 and to
the south of where the current QLCS stalls.  Coordinated with SPC on
the Moderate Risk, thus like the current placement and the main
emphasis on damaging winds (some in excess of 70 mph) and isolated
tornadoes.  Any strong tornado threat will hinge on storm mode once
the convection makes it into southern KY, but a strong tornado
cannot be ruled out across the southwestern CWA given very low
LCLs (around 500m) and impressive low-level shear/helicities.

All this activity will race east and will likely be out of the area
by 5Z or so.  Cooler and drier air will lag the cold front, so
expect overnight lows to remain mild and highs on Thursday to still
climb into the 60s.
.

.LONG TERM (Friday through Wednesday)...
Issued at 255 PM EST Wed Dec 23 2015

...Active Weather Continues Into Early Next Week, Heavy Rain Main
Concern...

Given the very active short term period, will leave the previous
discussion in place.  The main long term impact continues to be on
the potential for heavy rainfall Friday into early next week.  Still
looks like 3 to locally 5 inches of rainfall will be possible during
this timeframe, which may result in some flooding especially across
the northern portions of the forecast area.

Previous Discussion:
Christmas Eve Night...

We'll actually see a brief break in the action Christmas Eve night
as the frontal boundary and deeper moisture feed are shunted off to
the SE. Still some question as to how far SE this front will hang up
given the strength of the Bermuda High. ECMWF continues to be an
outlier during this time, bringing overrunning precipitation chances
back into our region before dawn on Christmas Day. Will mention some
chances mainly across south central KY toward dawn. Temps will be a
bit cooler on the north side of this boundary, with upper 40s north
to mid and upper 50s south.

Christmas Day - Sunday...

The overall pattern as we head through the holiday weekend will
feature troughing across the western CONUS, and strong Bermuda High
holding. We'll be under the SW flow aloft, which will help to
continually pump deep moisture along a stalled frontal boundary
waffling near our region. This will ultimately result in a very mild
and very wet period of weather.

Christmas Day continues to trend toward the wetter scenario as
models generally agree on the warm front slowly lifting north over
our region. Precipitation look to at least make it to the Ohio River
by afternoon, then persisting into the overnight. The pattern then
amplifies Saturday and Sunday as a SW CONUS cutoff low digs into the
Rio Grande River Valley and SE Ridge responds. This will shift the
focus of the frontogenetical rainfall more across southern Indiana
where the bulk of the rainfall will fall through the weekend. This
will also bring the warmer temps on the south side of the boundary
with small diurnal ranges. This system will have plenty of moisture
to work with as soundings show precipitable water values rising to
1.3-1.6 inches, generally over the 90th percentile for this time of
year. Thus, rain could be moderate to heavy at times.

Christmas Day highs should range in the upper 50s and low 60s north,
to mid 60s south. Expect highs in the upper 60s and low 70s
Saturday, with a slightly cooler Sunday as the front dips back down
into our region a bit. Will still be mostly in the 60s. Lows during
this time will be quite mild in the upper 50s and low 60s.

Sunday Night - Tuesday...

Confidence lowers during this time as models diverge on how quick
the upper low ejects out of Texas into the Great Lakes. The models
are playing into their typical biases, with the slower ECMWF holding
onto the SW energy, and the GFS blasting it through. Actually like
the ECMWF solution and its support from the GEM as the Bermuda Ridge
could continue to play a factor in slow overall progress. So,
depending on which solution, or some compromise between the two,
occurs we'll either see a final strong surge of showers and storms
on Monday or Tuesday. Will have to watch and see if another round of
strong storms will be possible early next week as some instability
could occur in the warm sector ahead of the passing front.

Overall, data still suggest that around 3-5 inches of rain could
fall between Christmas and Tuesday, with the bulk of it across
southern Indiana. Given the amount of rainfall from recent days and
the potential for periods of moderate to heavy rainfall, some minor
flooding could become a concern. Still not overly confident given
the subtle model variability with placement of frontogenetical
precipitation. Will continue to monitor latest trends. Will also
note that this active period of weather will likely push SDF and LEX
higher on the standings of the all time wettest year. SDF ranks 9th
as of Dec 21, and LEX ranks 14th.

&&

.AVIATION (18Z TAF Update)...
Updated at 1215 PM EST Wed Dec 23 2015

Now have a squall line entering southern Illinois. The edge of this
line should stay just north of SDF, but we could see supercells
develop along the lingering back edge that will affect at least the
KBWG/KSDF terminals later this afternoon. Could see a line of storms
develop/merge toward KLEX starting around 00Z. Have put in peak
winds of 40s knots for KSDF/KBWG for now along with IFR conditions,
but the winds could be stronger. Will amend TAFs as necessary this
afternoon.

Cold front driving this convection should push through the terminals
late tonight, with conditions improving around daybreak Thursday.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........KJD
Aviation..........RJS
Hazardous weather outlook, Dec 23, 3:23 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EST WED DEC 23 2015

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>072-
242030-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-NELSON-LARUE-BUTLER-EDMONSON-
HART-LOGAN-WARREN-SIMPSON-
INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM...
SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN...
MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE...
HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH...
BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS...
LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY...
BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE...
CAMPBELLSBURG...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN...
HODGENVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE
323 PM EST WED DEC 23 2015 /223 PM CST WED DEC 23 2015/

...TORNADO WATCH 560 IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A STRONG STORM SYSTEM WILL BRING SEVERE THUNDERSTORMS TO THE OHIO
VALLEY. THESE SEVERE THUNDERSTORMS WILL BE LIKELY ACROSS SOUTHERN
INDIANA AND NORTHERN KENTUCKY EARLY THIS EVENING...BEFORE
ADDITIONAL SEVERE STORMS AFFECT MAINLY KENTUCKY THIS EVENING INTO
THE EARLY OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF
DAMAGING WINDS IN EXCESS OF 70 MPH IN THE STRONGEST CORES...AND
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS
A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2
TO 3 INCHES OF RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

KYZ035>037-039>043-046>049-054>057-064>067-073>078-081-082-242030-
FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
WASHINGTON-MERCER-JESSAMINE-CLARK-MARION-BOYLE-GARRARD-MADISON-GREEN-
TAYLOR-CASEY-LINCOLN-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE...WINCHESTER...
LEBANON...DANVILLE...LANCASTER...RICHMOND...BEREA...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...RUSSELL SPRINGS...JAMESTOWN...
SALEM...BURKESVILLE...ALBANY
323 PM EST WED DEC 23 2015 /223 PM CST WED DEC 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A STRONG STORM SYSTEM WILL BRING SEVERE THUNDERSTORMS TO THE OHIO
VALLEY. THESE SEVERE THUNDERSTORMS WILL BE LIKELY ACROSS SOUTHERN
INDIANA AND NORTHERN KENTUCKY EARLY THIS EVENING...BEFORE
ADDITIONAL SEVERE STORMS AFFECT MAINLY KENTUCKY THIS EVENING INTO
THE EARLY OVERNIGHT HOURS. THESE STORMS WILL BE CAPABLE OF
DAMAGING WINDS IN EXCESS OF 70 MPH IN THE STRONGEST CORES...AND
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME HEAVY RAINFALL MAY DEVELOP LATE FRIDAY THROUGH THE MONDAY AS
A WARM FRONT LIFTS NORTHWARD ACROSS THE FORECAST AREA PRODUCING 2
TO 3 INCHES OF RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

KD

In the hours before

Local storm report, Dec 23, 3:05 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EST WED DEC 23 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND GST     JASPER                  38.39N 86.94W
12/23/2015  M59 MPH          DUBOIS             IN   MESONET

            WIND GUST FROM JASPER MIDDLE SCHOOL

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Dec 23, 3:15 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EST WED DEC 23 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     1 S FERDINAND           38.21N 86.87W
12/23/2015  M58 MPH          DUBOIS             IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Dec 23, 3:29 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EST WED DEC 23 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     BRETZVILLE              38.30N 86.87W
12/23/2015                   DUBOIS             IN   EMERGENCY MNGR

            POWER LINES DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 2:38 PM ESTSevere Thunderstorm WarningLMKDubois37 min
Dec 23, 3:08 PM ESTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry37 min
Dec 23, 3:43 PM ESTTornado WarningLMKScott, Washington32 min
Dec 23, 4:03 PM ESTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Jefferson, Scott27 min
Dec 23, 4:14 PM ESTTornado WarningLMKJefferson, Scott31 min
Dec 23, 4:30 PM ESTSpecial Weather StatementLMKClark, Floyd30 min
Dec 23, 4:41 PM ESTSevere Thunderstorm WarningLMKJefferson19 min
Dec 23, 4:49 PM ESTTornado WarningLMKPerry26 min
Dec 23, 5:16 PM ESTSpecial Weather StatementLMKCrawford14 min
Dec 23, 5:31 PM ESTSpecial Weather StatementLMKDubois29 min
Dec 23, 5:42 PM ESTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Washington33 min
Dec 23, 5:50 PM ESTSevere Thunderstorm WarningLMKPerry25 min
Dec 23, 5:52 PM ESTSpecial Weather StatementLMKCrawford23 min
Dec 23, 6:09 PM ESTSevere Thunderstorm WarningLMKPerry11 min
Dec 23, 6:17 PM ESTSpecial Weather StatementLMKScott, Washington28 min
Dec 23, 6:18 PM ESTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry27 min
Dec 23, 6:41 PM ESTSevere Thunderstorm WarningLMKClark, Floyd, Harrison34 min
Dec 23, 6:57 PM ESTSevere Thunderstorm WarningLMKHarrison18 min

Nearby

Tornado Warnings in Indiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.